MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Z1 HIP SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. Z1 HIP SYSTEM; PROSTHESIS, HIP
Catalog Number 611201020
Medical Device Problem Codes Positioning Failure (1158); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H6: proposed component code: mechanical (g04), stem.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during a right hip procedure, the femur was broached to a size 2 and the size 2 stem implant went right into the femur by hand without impaction.The surgeon did not want to broach up bigger so opened a second stem of the same size.The second stem seated appropriately and was impacted with great result.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.

Brand Name
Z1 HIP SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25310900
Report Number0001822565-2026-01695
Device Sequence Number9907609
Product Code LZO
UDI-Device Identifier00887868575471
UDI-Public(01)00887868575471(17)301201(10)67598811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number611201020
Device Lot Number67598811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown